MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0; CLINICAL INFORMATION MANAGEMENT SYSTEM

PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0; CLINICAL INFORMATION MANAGEMENT SYSTEM
Model Number 866148
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged "run rate dexmedotomidin not transferred".The device was not in use on a patient.

Brand Name
INTELLISPACE CRITICAL CARE & ANESTHESIA REV G.0
Common Device Name
CLINICAL INFORMATION MANAGEMENT SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10403344
Report Number1218950-2020-04707
Device Sequence Number3094446
Product Code DXJ
UDI-Device Identifier00884838075153
UDI-Public(01)00884838075153
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K100272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866148
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1